# SDR UIEA2023021400117

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO DOOR (P/N: 65B01857-26; S/N: 001338) OUTER SKIN FWD LOWER CORNER DENT (EO: 1952A260-4).( DENT AREA REPAIRED AS PER SRM 52-00-01-2R-9 REPAIR 9 FIG 201. )
